Some density theorems for Toeplitz operators on Bergman spaces

Miroslav Engliš

Czechoslovak Mathematical Journal (1990)

  • Volume: 40, Issue: 3, page 491-502
  • ISSN: 0011-4642

How to cite

top

Engliš, Miroslav. "Some density theorems for Toeplitz operators on Bergman spaces." Czechoslovak Mathematical Journal 40.3 (1990): 491-502. <http://eudml.org/doc/13871>.

@article{Engliš1990,
author = {Engliš, Miroslav},
journal = {Czechoslovak Mathematical Journal},
keywords = {Toeplitz operators; unit disc; weak operator topology; Bergman space; bounded linear operators},
language = {eng},
number = {3},
pages = {491-502},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Some density theorems for Toeplitz operators on Bergman spaces},
url = {http://eudml.org/doc/13871},
volume = {40},
year = {1990},
}

TY - JOUR
AU - Engliš, Miroslav
TI - Some density theorems for Toeplitz operators on Bergman spaces
JO - Czechoslovak Mathematical Journal
PY - 1990
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 40
IS - 3
SP - 491
EP - 502
LA - eng
KW - Toeplitz operators; unit disc; weak operator topology; Bergman space; bounded linear operators
UR - http://eudml.org/doc/13871
ER -

References

top
  1. N. I. Ahiezer, Theory of approximation, Ungar, 1956. (1956) MR0095369
  2. M. Englis, A note on Toeplitz operators on Bergman spaces, Comm. Math. Univ. Carolinae 29 (1988), 217-219. (1988) Zbl0658.47030MR0957387
  3. H.-F. Gautrin, 10.1007/BF01272117, Int. Eq. Oper. Theory 11 (1988), 173-185. (1988) Zbl0644.47028MR0928481DOI10.1007/BF01272117
  4. B. Sz.-Nagy C. Foias, Toeplitz type operators and hyponormality, in Dilation theory, Toeplitz operators and other topics, Operator Theory 11, Birkhäuser 1983, pp. 371 - 378. (1983) Zbl0533.47019MR0789650
  5. R. F. Olin J. E. Thomson, 10.1090/S0002-9947-1982-0648094-6, Trans. Amer. Math. Soc. 271 (1982), 299-311. (1982) Zbl0485.47015MR0648094DOI10.1090/S0002-9947-1982-0648094-6
  6. V. Pták P. Vrbová, Operators of Toeplitz and Hankei type, Acta Sci. Math. Szeged 52 (1988), 117-140. (1988) Zbl0661.47028MR0957795
  7. V. Pták P. Vrbová, 10.1007/BF01236657, Int. Eq. Oper. Theory 11 (1988), 128-147. (1988) Zbl0639.47022MR0920738DOI10.1007/BF01236657
  8. K. Yosida, Functional analysis, Springer, 1965. (1965) Zbl0126.11504

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.